# SDR SWIA2018120645330

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 35,599 hours, 31,310 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG FOLLOWED BY A NOSE DOOR MSG / RAN QRH AND GEAR CAME DOWN. (FLT 3532) REMOVED AND REPLACED NOSE DOOR SELECTOR VALVE IAW AMM  LEAKS TEST GOOD.  SERVICED/BLED, HYD SYS NR 3 IAW AMM. PERFORMED MULTIPLE GEAR SWINGS. NO FAULTS FOUND. A/C GOOD FOR SERVICE.
